Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Feeling of musty smell, first felt it on the scalp, now on the hands, taking ibuprofen from a long term. Cause?

Hi. I am a 44 yr old female. I have been having this musty smell that seems to be getting worse. I noticed it on my scalp first. I thought it was because I wasn t drying my hair and just threw it up. I sleep with a towel on my pillows so my pillows don t smell. Changed shampoos, tried everything!! It s smells kind of like laundry that has sat in the washing machine too long or like dirty scalp that hasn t been washed in a few weeks. Now I can smell it on my hands and I feel like it is coming through my pores. My daughter says she doesn t smell anything when she comes in my room, but I can smell it. I do take Ibuprofen , 800mg 3X day and have been taking it for 12 years. I noticed this probably about 2 years ago. What can it be? Ibuprofen? Smoking? Hormones? Liver Disease/Cancer? Imbalance? Diet? Dehyration? I don t drink much water. I drink alot of soda . I feel like something is wrong inside my body. This is not normal. Please help before it gets too embarrasing and other people do start to notice it!
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
cud b due to wash ur hair every alternate day in summers dont use oil nnext u can take some antifungals ..
Answered: Wed, 14 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor